On Stolarsky inequality for Sugeno and Choquet integrals

Hamzeh Agahi, Radko Mesiar, Yao Ouyang, Endre Pap, Mirjana Sìtrboja

Research output: Contribution to journalArticle

8 Citations (Scopus)


Recently Flores-Franulič, Román-Flores and Chalco-Cano proved the Stolarsky type inequality for Sugeno integral with respect to the Lebesgue measure λ. The present paper is devoted to generalize this result by relaxing some of its requirements. Moreover, Stolarsky inequality for Choquet integral is added, too.

Original languageEnglish
Pages (from-to)134-139
Number of pages6
JournalInformation Sciences
Publication statusPublished - May 10 2014



  • Choquet integral
  • Fuzzy measure
  • Stolarsky's inequality
  • Sugeno integral

ASJC Scopus subject areas

  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence

Cite this